×

zbMATH — the first resource for mathematics

Sur l’approximation d’une I.Q.V. Liee à des problèmes d’infiltration en milieu poreux. (French) Zbl 0501.76085

MSC:
76S05 Flows in porous media; filtration; seepage
65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
76M99 Basic methods in fluid mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. V. Alt,Strömungen durch inhomogene poröse medien mit freienen. Rand. J. reine Ang. Math.305 (1979), 89–115. · Zbl 0392.76091 · doi:10.1515/crll.1979.305.89
[2] C. Baiocchi,Studio di un problema quasi-variazionale connesso a problemi di frontiera libera. Bull. UMI, (4),11 (1975), 589–613. · Zbl 0317.49009
[3] C. Baiocchi, A. Capelo,Disequazioni variazionali e quasi-variazionali-Applicazioni a problemi di frontiera libera (1978), Bologna, Pitagora Editrice. · Zbl 1308.49002
[4] C. Baiocchi, V. Comincioli-U. Maione,Unconfined flow through porous media. Pubblicazioni del Laboratorio di Analisi Numerica. Pavia, 84. · Zbl 0371.76086
[5] C. Baiocchi, V. Comincioli, E. Magenes, G. A. Pozzi,Free boundary problems in the theory of fluid flow through porous media: existence and uniqueness theorems. Pubblicazioni del Laboratorio di Analisi Numerica. Pavia, 28. · Zbl 0343.76036
[6] A. Bensoussan, J. L. Lions CRAS, t. 276, série A, (1973), 1133–1189.
[7] F. Brezzi, H. W. Hager, P. A. Raviard Error estimates for the finite element solution of variational inequalities, Num. Math.,28, (1977), 431–443. · Zbl 0369.65030 · doi:10.1007/BF01404345
[8] F. Brezzi, G. Sacchi,A finite element approximation of a variational inequality related to hydraulics. Calcolo13 (1976), 259–273. · Zbl 0353.76068 · doi:10.1007/BF02575934
[9] L. Caffarelli, G. Gilardi,Monotonicity of the free boundary in the two-dimensional dam problem (to appear). · Zbl 0513.76090
[10] P. G. Ciarlet, P. A. Raviart,Maximum principle and uniform convergence for the finite element method. Comput. Math. Appl. Mech. Eng.2, (1973), 3–17. · Zbl 0251.65069
[11] V. Comincioli,A comparison of algorithms for some free boundary problems. Pubbl. Lab. Anal. Num. CNR79, (1974), Pavia. · Zbl 0373.76074
[12] P. Cortey-Dumont,Contribution à l’approximation numérique d’une inéquation quasi-variationnelle. Thèse, (1978), Besançon.
[13] P. Cortey-Dumont, CRAS, t. 288, série A, (1979), 14. CRAS, t. 290, série A, (1980), 255.
[14] P.Cortey-Dumont,Approximation numérique d’une inéquation quasi-variationnelle liée à des problèmes de gestion de stock. · Zbl 0462.65045
[15] G. Gilardi,Studio di una famiglia di disequazioni quasi-variazionali connessa con un problema di frontiera libera. Pubblicazioni di Laboratorio di Analisi Numerica. Pavia, 99. · Zbl 0355.76064
[16] G. Gilardi,Studio di una disequazione quasi-variazionale relativa an un problema di filtrazione in tre dimensioni. Pubblicazioni del Laboratorio di Analisi Numerica. Pavia, 115. · Zbl 0364.76079
[17] R. Glowinski,Finite elements and v. i. in the mathematics of finite elements and appl. III. (J. R. Whiteman (Ed.), Academic Press, London.
[18] R. Glowinski, J. L. Lions, R. Tremoliere,Analyse numérique des inéquations variationnelles. Dunod.
[19] E. Loinger,A finite element approach to a quasi-variational inequality. Calcolo3 (1980), 197–209. · Zbl 0458.65060 · doi:10.1007/BF02576700
[20] J. C. Miellou, Cours de D. E. A. (1974).
[21] U. Mosco,Convergence of convex sets and of solutions of variational inequalities. Adv. Math.,3, (1969), 510–585. · Zbl 0192.49101 · doi:10.1016/0001-8708(69)90009-7
[22] Free boundary problems. Proceedings of a seminar held in Pavia September-October 1979, vol. I–II.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.